# SDR AALA201707259012

- Difficulty date: July 12, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N952UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000119
- Aircraft time: 21,283 hours, 17,464 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Part number: 17012118001
- Condition: Corroded
- Location: Frames 13-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD MAIN CABIN LEFT FORWARD FLOOR DOUBLER BETWEEN FRAMES 13 AND 16, -Y304 AND -Y914.  REPLACED FLOOR DOUBLER IAW SRM 51-40-02,M AND DRAWING 170-00822-503.
